# SDR UALA2013030801390

- Difficulty date: March 7, 2013
- Submitted: March 13, 2013
- Operation: Air carrier
- Aircraft: N465UA
- Make and model: Airbus A320-232
- Aircraft serial: 1341
- Aircraft time: 40,340 hours, 17,200 cycles
- Engine: Iae V2527A5
- System (JASC): 2700 · Flight Control System
- Part: Computer
- Part number: 3945128209
- Part serial: 68
- Condition: Faulted
- Location: Nr 2 Elac
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED ELAC 2 FAULT MESSAGES.  REPLACED NR 2 ELAC IAW AMM 27-93-00-710-001A, TESTED OK.
